# SDR SIMA20220325007

- Difficulty date: March 25, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fr 12 - Fr 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER FLOOR BEAM IS CORRODED BETWEEN FRAMES 12-15 (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-PERFORMED REPAIR DOUBLER AND FILLER ON RH CENTER FLOOR BEAM BETWEEN FRAMES 12-15 IAW EMB 175 SRM 53-10-10RE-01, FIGURE 202.
